AllJournalThesisConferenceNewspaperPatentStandardYear BookBook|ResearcherProject
all languages  Chinese Only  Other Languages
Author:K. R. Prasad , B. M. B. Krushna , Bashir Ahmad
Data Source:[J].International Journal of Differential Equations, 2014, Vol.2014Hindawi
Abstract:This paper establishes the existence of at least three positive solutions for a coupled system of p -Laplacian fractional order two-point boundary value problems, D 0 + β 1 ( ϕ p ( D 0 + α 1 u ( t ) ) ) = f 1 ( t , u ( t ) , v ( t ) ) , t ∈...
Author:K. R. Prasad , B. M. B. Krushna
Data Source:[J].International Journal of Analysis and Applications, 2014, Vol.6 (1)Etamaths Publishing
Abstract:This paper deals with the existence of at least one and multiple positive solutions for p-Laplacian fractional order two-point boundary value problems, by applying Krasnosel’skii and five functionals fixed point theorems.
Author:K. R. Prasad , B. M. B. Krushna
Data Source:[J].International Journal of Analysis and Applications, 2014, Vol.6 (1), pp.63-81Etamaths Publishing
Abstract:This paper deals with the existence of at least one and multiple positive solutions for p-Laplacian fractional order two-point boundary value problems, by applying Krasnosel’skii and five functionals fixed point theorems.
Author:K. R. Prasad , B. M. B. Krushna , N. Sreedhar
Data Source:[J].International Journal of Analysis and Applications, 2014, Vol.5 (2), pp.136-146Etamaths Publishing
Abstract:In this paper, we determine the eigenvalue intervals of λ1, λ2, ..., λn for which the iterative system of (n,p)-type fractional order two-point boundary value problem has a positive solution by an application of Guo-Krasnosel’skii fixed point theorem on a cone.
Author:K. R. Prasad , B. M. B. Krushna , N. Sreedhar
Data Source:[J].International Journal of Analysis and Applications, 2014, Vol.5 (2)Etamaths Publishing
Abstract:In this paper, we determine the eigenvalue intervals of λ1, λ2, ..., λn for which the iterative system of (n,p)-type fractional order two-point boundary value problem has a positive solution by an application of Guo-Krasnosel’skii fixed point theorem on a cone.

Being retrieved, please wait for a moment...

International Cooperation:cnki.scholar@cnki.net, +86-10-82896619   Feedback:scholar@cnki.net

×